Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 241702, 26 pages
http://dx.doi.org/10.1155/2012/241702
Research Article

Stochastic Delay Logistic Model under Regime Switching

School of Mathematical Science, Anhui University, Hefei, Anhui 230039, China

Received 2 April 2012; Accepted 14 June 2012

Academic Editor: Elena Braverman

Copyright © 2012 Zheng Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Meng Liu, and Ke Wang, “The threshold between permanence and extinction for a stochastic Logistic model with regime switching,” Journal of Applied Mathematics and Computing, vol. 43, no. 1-2, pp. 329–349, 2013. View at Publisher · View at Google Scholar
  • Zheng Wu, Hao Huang, and Lianglong Wang, “Stochastic Delay Population Dynamics under Regime Switching: Permanence and Asymptotic Estimation,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Meng Liu, and Ke Wang, “Stochastic Differential Equations with Multi-Markovian Switching,” Journal of Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  • Zheng Wu, Hao Huang, and Lianglong Wang, “Stochastic Delay Population Dynamics under Regime Switching: Global Solutions and Extinction,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Meng Liu, “Dynamics of a stochastic Lotka-Volterra model with regime switching,” Journal of Applied Mathematics and Computing, vol. 45, no. 1-2, pp. 327–349, 2014. View at Publisher · View at Google Scholar
  • Mengqian Ouyang, and Xiaoyue Li, “Permanence and asymptotical behavior of stochastic prey–predator system with Markovian switching,” Applied Mathematics and Computation, vol. 266, pp. 539–559, 2015. View at Publisher · View at Google Scholar